Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Off pill, trying to conceive, have difficulty in sleeping, get bouts of vomiting and diarrhea. Pregnancy chances?

Hello, I ve been off the pill for 2 months.... My last period was dec. 30th so now I am over a week late. But I ve had 2 negative home tests so far.... Now I ve been unable to sleep for the last 3 hours and I ve had a bout of vomiting and diarrhea .... But now I feel fine...just sleepy.... How likely is it that I could infact be pregnant?
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
A delayed period with -ve pregnancy tests twice suggests no conception. Still, Blood HCG testing can be done to remove the doubt.
In acse it's not pregnancy, it's menstrual irregularity,which needs investigations.
I feel you should go for Hormonal assay & ultra sound scan for ovarian condition. most of the times, a causative factor is clear after this. & witha Gynecologist's advice a proper management can lead to conception.
Answered: Sat, 9 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor